# SDR SWI2023F00151

- Difficulty date: June 4, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACKED CLIP AT L/H APPROX. FS280  STGR3.  FLAGGED     (C-CHECK RO 7/23/2023)    REMOVED AND  INSTALLED 2EA ANGLES AND 1EA CLIP AT APPROX. FS 280 AND STGR 3L REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG# SH600-31057 REV-P. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 FORMPRESSURE CHECK GOOD
